Medtronic Grand Rapids DLP Aortic Root Antegrade Antegrade Cannula with Vent Line; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Back to Search Results |
| Model Number |
20014 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/12/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information that prior to use of a dlp aortic root cannula with a vent line, it was reported that the device was deformed, the sewing flange was bent/ curved downward towards the needle, and they should be flat.There was no damage to the packaging, and no other devices in the same box/shipping container were damaged.See attached photos.The device was not used.There was no patient involvement, so no adverse effect occurred.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.